# SDR AALA201812269024

- Difficulty date: December 22, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 11,131 hours, 4,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 33-34 RT WAS INOPERATIVE.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE PINNED THE CONNECTOR WIRE FOR TERMINAL B IAW 33-51-08 & ESPM 20. OPS CHECKED OF SEAT MOUNTED EMER. LIGHTS AT ROE 33&34 RH OK IAW AMM33-51-00.
